Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

35 People found this comment helpful

i found that if i take it about 30-45 minutes after eatting with the 8 oz. of cold water, that i'm relatively fine, however, taking it on an empty stomach in the morning made me terribly nauseated and nothing helped stop it for about an hour or two. it's really helping clear up my skin when tons of otc stuff didn't.

Most voted negative review

20 People found this comment helpful

Severe pain in stomach. Tightness in chest. Tingling in hands and face. I'm 17 years old and thought I was going to die in my bed. Went to emergency and was told to immediately discontinue. These symptoms lasted for another three weeks. I was terrified it would never end. DO NOT USE THIS PRODUCT

Shared reviews and ratings

LivingLifeWell | 65-74 | Female | On medication for less than 1 month | Patient
5/29/2021
Condition: Other
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I had a persistent eye issue, the oil glands got clogged, and I experienced inflammation in my left upper and lower my eyelid. The drug helped. I experienced some stomach cramping and nausea on the first capsule. This subsided. I did not have any problems in week 1 and 2 and I thought I was fine being out in the sun. Week 3 arrived and brought a rash on my arms. Then it spread to both legs and my toes became swollen. I was very dizzy for a couple of days too. I got sores on my tongue and my lips blew up. I called my physician and confirmed I should stop taking the doxcycline and take Benedryl to combat the rash. I started taking Benedryl and hope to see improvement once the Doxycline is out of my body. I will put this drug on my sensitive list.

Report this postFill 3Created with Sketch.
Katie | 25-34 | Female | On medication for less than 1 month | Patient
5/14/2021
Condition: Bacterial Urinary Tract Infection
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I am on 100mg twice daily. I get pins and needle feelings in my fingers from this and the sun hurts badly especially on the extremities (toes, fingers, nose) not sure the side effects are worth taking it. I always feel hot to the touch, feverish even.

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for less than 1 month | Patient
5/6/2021
Condition: Sexual Transmitted Disease Exposure from Sexual Assault
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

DO NOT TAKE ON AN EMPTY STOMACH. Will clear all your problems up! Excellent drug!

Report this postFill 3Created with Sketch.
it works | 25-34 | Female | On medication for less than 1 month | Patient
4/22/2021
Condition: Bacterial Urinary Tract Infection
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

So like everyone else here, I felt so sick from this antibiotic that it was really hard to finish the week on it. BUT after suffering for 2 years from mild UTI symptoms (bloating, feeling the need to pee), this medication was the ONLY antibiotic to get rid of my awful uncomfortable symptoms. Even thought the medication made me sick (stomach ache, feeling like throwing up, dizzy, naseous), I would request to take this antibiotic next time.

Report this postFill 3Created with Sketch.
mg5003. | 25-34 | Female | On medication for 1 to 6 months | Patient
2/24/2021
Condition: Acne Rosacea
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have been on this medicine twice in the last month. The first round did not work. The second round I am on a high dosage, once a day. The first couple weeks my skin looked and felt 80% better. I was so excited and relieved. I woke up last week and I was breaking out all over again. Red irritated bumps all over my face that burn and hurt. Getting worse and worse every day. I go back to my Derm next month. I dont have any side affects though. But I do also have to take after I eat because it is very upsetting to my stomach

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More